# SDR R61A2023122100754

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 39,679 hours, 25,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - DURING THE REMOVAL AND INSTALLATION OF WASTE ACCESS PANEL 152AR HINGE, CORROSION WAS FOUND ON WASTE INTERNAL DOUBLER.  REMOVED AND REPLACED WASTE INTERNAL DOUBLER BETWEEN FR 88-89. REF EMB SRM 51-40--08.
